# SDR GTIA2025020338711

- Difficulty date: January 31, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N954NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10697
- Aircraft time: 10,563 hours, 4,491 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT DURING APPROACH AND LANDING. ODORS SMELLED IN FORWARD PASSENGER CABIN.-PERFORMED INSPECTION PER TSM 05-50-00-810-831-A. FOUND PACK #2 TO BE CAUSE OF AQE.  DESCRIPTION OF ODOR/FUMES: DIRTY SOCKS, MUSTY DRY, BODY ODOR/BIOHAZRD. TEMPORARY. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. FWD CABIN/GALLEY (LAV). NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.
